# SDR MASA200602091

- Difficulty date: August 13, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 6,211 hours, 6,262 cycles
- Engine: Allsn AE3007A
- Engine time: 6,211 hours, 6,262 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ASH 7126 IAD.  -RTG- DUE TO NR 2 ABNORMAL SOUND AND LOW PRESSURE VIBE ADVANCING WITH THROTTLE MOVEMENTS.  MX INSPECTED ENGINE AND FOUND NO DAMAGE AND PERFORMED SEVERAL ENGINE RUNS AND VIBE NEVER WENT OUT OF LIMITS.
